# SDR QXEA200602481

- Difficulty date: September 19, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 12,948 hours, 13,209 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 3094301
- Condition: Failed
- Location: Pitch Trim Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEG FLIGHT NR 2351: PITCH TRIM AND PITCH FEEL CAUTION LIGHTS ILLUMINATED.  MAINTENANCE INTERROGATED CDS.  NOTED PITCH TRIM SWITCH FAILURE.  REPLACED F/O PITCH TRIM SWITCH IAW AMM TASK 24-32-19-401-405.  OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
